MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. IRIX-C CERVICAL INTEGRATED FUSION SYSTEM; TRIAL

XTANT MEDICAL HOLDINGS, INC. IRIX-C CERVICAL INTEGRATED FUSION SYSTEM; TRIAL
Model Number T066-0162
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned trial showed an instrument with repeated use, as identified by minor cosmetic blemishes and worn, but legible laser markings.As reported, the distal tip of the 8mm side of the trial had been fractured from the handle of the device.The central shaft of the handle still had its distal connection pin/tab in place, however, the surrounding weld had been fractured, causing the 8mm trial head dissociate from the handle.A functionality assessment was not performed due to the damaged condition of the returned trial.A dhr review was performed for the instrument lot and there was no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 03/08/2014.The root cause of this complaint is that the weld holding the 8mm side of the trial failed while the trial was in use, resulting in the dissociation of the trial end from the handle.There have been no other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor the field for trials that do not function as intended and will facilitate/perform complaint investigations as needed.
 
Event or Problem Description
It was reported that a 7/8mm trial failed during surgery.

Brand Name
IRIX-C CERVICAL INTEGRATED FUSION SYSTEM
Common Device Name
TRIAL
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln.
belgrade, MT 59714
4069245878
MDR Report Key21942442
Report Number3005031160-2025-00016
Device Sequence Number18279682
Product Code OVE
UDI-Device IdentifierM697T06601621
UDI-PublicM697T06601621
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberT066-0162
Device Lot Number022781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown